Alert archive / Texas / Heat Advisories in 2021
Heat Advisory 7, NWS Fort Worth, TX
NWS Fort Worth, TX issued this heat advisory at Jul 30, 2021, 4:22 AM CDT for 20 counties in Texas. It took effect at Jul 31, 2021, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2021, 4:22 AM CDT (09:22 UTC)
- In effect from
- Jul 31, 2021, 12:00 PM CDT
- Expired
- Jul 31, 2021, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Fort Worth, TX
Counties Bell County, TX, Bosque County, TX, Falls County, TX, Freestone County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Robertson County, TX, Somervell County, TX, Stephens County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 50 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.4 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1363 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1966 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
464 WWUS74 KFWD 300922 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 422 AM CDT Fri Jul 30 2021 TXZ091-100>102-115>117-131>133-144-145-147-158>162-174-175-301830- /O.NEW.KFWD.HT.Y.0007.210731T1700Z-210801T0000Z/ Montague-Young-Jack-Wise-Stephens-Palo Pinto-Parker-Hood- Somervell-Johnson-Bosque-Hill-Freestone-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Graham, Olney, Jacksboro, Decatur, Bridgeport, Breckenridge, Mineral Wells, Weatherford, Briar, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Clifton, Meridian, Valley Mills, Hillsboro, Teague, Fairfield, Wortham, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 422 AM CDT Fri Jul 30 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT SATURDAY... * WHAT...Heat index values in excess of 105. * WHERE...Much of North and Central Texas. * WHEN...From noon to 7 PM CDT Saturday. * IMPACTS...Hot temperatures and high humidity will increase the risk for heat-related illnesses to occur, particularly for those working or participating in outdoor activities. * ADDITIONAL DETAILS...Light winds will intensify the impacts of the heat and humidity. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ TXZ092>095-103>107-118>123-134-135-146-148-301830- /O.EXT.KFWD.HT.Y.0006.210730T1700Z-210801T0000Z/ Cooke-Grayson-Fannin-Lamar-Denton-Collin-Hunt-Delta-Hopkins- Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains-Ellis-Henderson- Navarro-Anderson- Including the cities of Gainesville, Sherman, Denison, Bonham, Paris, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Corsicana, and Palestine 422 AM CDT Fri Jul 30 2021 ...HEAT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 7 PM CDT SATURDAY... * WHAT...Heat index values in excess of 105. * WHERE...Portions of North Central and East Texas. * WHEN...From noon today to 7 PM CDT Saturday. * IMPACTS...Hot temperatures and high humidity will increase the risk for heat-related illnesses to occur, particularly for those working or participating in outdoor activities. * ADDITIONAL DETAILS...Light winds will intensify the impacts of the heat and humidity. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
4 follow-up statements
387 WWUS74 KFWD 301803 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 103 PM CDT Fri Jul 30 2021 TXZ092>095-103>107-118>123-134-135-146-148-310215- /O.CON.KFWD.HT.Y.0006.000000T0000Z-210801T0000Z/ Cooke-Grayson-Fannin-Lamar-Denton-Collin-Hunt-Delta-Hopkins- Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains-Ellis-Henderson- Navarro-Anderson- Including the cities of Gainesville, Sherman, Denison, Bonham, Paris, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Corsicana, and Palestine 103 PM CDT Fri Jul 30 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... * WHAT...Heat index values in excess of 105. * WHERE...Portions of north central and northeast Texas. * WHEN...Until 7 PM CDT Saturday. * IMPACTS...Hot temperatures and high humidity will increase the risk for heat-related illnesses to occur, particularly for those working or participating in outdoor activities. * ADDITIONAL DETAILS...Light winds will intensify the impacts of the heat and humidity. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ TXZ091-100>102-115>117-131>133-144-145-147-158>162-174-175-310215- /O.CON.KFWD.HT.Y.0007.210731T1700Z-210801T0000Z/ Montague-Young-Jack-Wise-Stephens-Palo Pinto-Parker-Hood- Somervell-Johnson-Bosque-Hill-Freestone-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Graham, Olney, Jacksboro, Decatur, Bridgeport, Breckenridge, Mineral Wells, Weatherford, Briar, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Clifton, Meridian, Valley Mills, Hillsboro, Teague, Fairfield, Wortham, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 103 PM CDT Fri Jul 30 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT SATURDAY... * WHAT...Heat index values in excess of 105. * WHERE...Portions of north central, northeast and south central Texas. * WHEN...From noon to 7 PM CDT Saturday. * IMPACTS...Hot temperatures and high humidity will increase the risk for heat-related illnesses to occur, particularly for those working or participating in outdoor activities. * ADDITIONAL DETAILS...Light winds will intensify the impacts of the heat and humidity. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
014 WWUS74 KFWD 310405 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1105 PM CDT Fri Jul 30 2021 TXZ092>095-103>107-118>123-134-135-146-148-311600- /O.CON.KFWD.HT.Y.0006.000000T0000Z-210801T0000Z/ Cooke-Grayson-Fannin-Lamar-Denton-Collin-Hunt-Delta-Hopkins- Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains-Ellis-Henderson- Navarro-Anderson- Including the cities of Gainesville, Sherman, Denison, Bonham, Paris, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Corsicana, and Palestine 1105 PM CDT Fri Jul 30 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... * WHAT...Heat index values up to 109. * WHERE...Portions of north central and northeast Texas. * WHEN...Until 7 PM CDT Saturday. * IMPACTS...Hot temperatures and high humidity will increase the risk for heat-related illnesses to occur, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ TXZ091-100>102-115>117-131>133-144-145-147-158>162-174-175-311600- /O.CON.KFWD.HT.Y.0007.210731T1700Z-210801T0000Z/ Montague-Young-Jack-Wise-Stephens-Palo Pinto-Parker-Hood- Somervell-Johnson-Bosque-Hill-Freestone-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Graham, Olney, Jacksboro, Decatur, Bridgeport, Breckenridge, Mineral Wells, Weatherford, Briar, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Clifton, Meridian, Valley Mills, Hillsboro, Teague, Fairfield, Wortham, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 1105 PM CDT Fri Jul 30 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT SATURDAY... * WHAT...Heat index values up to 107 expected. * WHERE...Portions of north central, northeast and south central Texas. * WHEN...From noon to 7 PM CDT Saturday. * IMPACTS...Hot temperatures and high humidity will increase the risk for heat-related illnesses to occur, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
519 WWUS74 KFWD 311532 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1032 AM CDT Sat Jul 31 2021 TXZ091-100>102-115>117-131>133-144-145-147-158>162-174-175-010000- /O.CON.KFWD.HT.Y.0007.210731T1700Z-210801T0000Z/ Montague-Young-Jack-Wise-Stephens-Palo Pinto-Parker-Hood- Somervell-Johnson-Bosque-Hill-Freestone-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Graham, Olney, Jacksboro, Decatur, Bridgeport, Breckenridge, Mineral Wells, Weatherford, Briar, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Clifton, Meridian, Valley Mills, Hillsboro, Teague, Fairfield, Wortham, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 1032 AM CDT Sat Jul 31 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 107 expected. * WHERE...Portions of north central, northeast and south central Texas. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity will increase the risk for heat-related illnesses to occur, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ TXZ092>095-103>107-118>123-134-135-146-148-010000- /O.CON.KFWD.HT.Y.0006.000000T0000Z-210801T0000Z/ Cooke-Grayson-Fannin-Lamar-Denton-Collin-Hunt-Delta-Hopkins- Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains-Ellis-Henderson- Navarro-Anderson- Including the cities of Gainesville, Sherman, Denison, Bonham, Paris, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Corsicana, and Palestine 1032 AM CDT Sat Jul 31 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 109. * WHERE...Portions of north central and northeast Texas. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity will increase the risk for heat-related illnesses to occur, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
464 WWUS74 KFWD 311752 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1252 PM CDT Sat Jul 31 2021 TXZ094-095-104>107-118>123-134-135-146-148-010200- /O.NEW.KFWD.HT.Y.0008.210801T1700Z-210802T0000Z/ /O.CON.KFWD.HT.Y.0006.000000T0000Z-210801T0000Z/ Fannin-Lamar-Collin-Hunt-Delta-Hopkins-Tarrant-Dallas-Rockwall- Kaufman-Van Zandt-Rains-Ellis-Henderson-Navarro-Anderson- Including the cities of Bonham, Paris, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Corsicana, and Palestine 1252 PM CDT Sat Jul 31 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT SUNDAY... * WHAT...Heat index values up to 109 are expected. * WHERE...Portions of north central and northeast Texas. * WHEN...For the first Heat Advisory, until 7 PM CDT this evening. For the second Heat Advisory, from noon to 7 PM CDT Sunday. * IMPACTS...Hot temperatures and high humidity will increase the risk for heat-related illnesses to occur, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ TXZ133-145-147-158>162-174-175-010200- /O.NEW.KFWD.HT.Y.0008.210801T1700Z-210802T0000Z/ /O.CON.KFWD.HT.Y.0007.000000T0000Z-210801T0000Z/ Johnson-Hill-Freestone-Bell-McLennan-Falls-Limestone-Leon-Milam- Robertson- Including the cities of Cleburne, Burleson, Hillsboro, Teague, Fairfield, Wortham, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 1252 PM CDT Sat Jul 31 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT SUNDAY... * WHAT...Heat index values up to 107 degrees are possible. * WHERE...Johnson, Hill, Freestone, Bell, McLennan, Falls, Limestone, Leon, Milam and Robertson Counties. * WHEN...For the first Heat Advisory, until 7 PM CDT this evening. For the second Heat Advisory, from noon to 7 PM CDT Sunday. * IMPACTS...Hot temperatures and high humidity will increase the risk for heat-related illnesses to occur, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ TXZ091-100>102-115>117-131-132-144-010000- /O.CON.KFWD.HT.Y.0007.000000T0000Z-210801T0000Z/ Montague-Young-Jack-Wise-Stephens-Palo Pinto-Parker-Hood- Somervell-Bosque- Including the cities of Bowie, Nocona, Graham, Olney, Jacksboro, Decatur, Bridgeport, Breckenridge, Mineral Wells, Weatherford, Briar, Granbury, Oak Trail Shores, Glen Rose, Clifton, Meridian, and Valley Mills 1252 PM CDT Sat Jul 31 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 105. * WHERE...Stephens, Montague, Jack, Young, Wise, Palo Pinto, Parker, Somervell, Hood and Bosque Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity will increase the risk for heat-related illnesses to occur, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ TXZ092-093-103-010000- /O.CON.KFWD.HT.Y.0006.000000T0000Z-210801T0000Z/ Cooke-Grayson-Denton- Including the cities of Gainesville, Sherman, Denison, Carrollton, Denton, Lewisville, and Flower Mound 1252 PM CDT Sat Jul 31 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 107. * WHERE...Grayson, Denton and Cooke Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity will increase the risk for heat-related illnesses to occur, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this heat advisory went out at Jul 30, 4:20 AM CDT, 2 minutes earlier.
Area forecast discussion, Jul 30, 4:20 AM CDT, 2 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 420 AM CDT Fri Jul 30 2021 ...New Long Term... .SHORT TERM... /Issued 1235 AM CDT Fri Jul 30 2021/ /Through Tonight/ It'll be another seasonably hot and humid day as we remain positioned on the southern periphery of an upper ridge. Subsident air over most of North Texas should allow for mostly sunny skies aside from a few high clouds passing by within easterly flow aloft. While the combination of temperatures and dewpoints should be sufficient to meet Heat Advisory criteria in much of North and East Texas, a more dense cirrus canopy over parts of Central Texas may hold afternoon highs a couple of degrees lower which should hold heat indices below 105. The only adjustment to the ongoing Heat Advisory was to add Ellis and Navarro counties for this afternoon. Otherwise, Central Texas will be the favored location for diurnally driven convective development once again. This area should be far enough removed from the upper ridge to allow for percolating updrafts coinciding with peak heating. 20% PoPs have been maintained roughly south of Waco's latitude, but coverage is expected to be lower than yesterday afternoon's activity. Cannot completely rule out some shower activity farther north towards I-20, but coverage would be less than 10%. -Stalley && .LONG TERM... /NEW/ /This Weekend Through Next Week/ A weakening ridge axis will continue approaching from the north on Saturday. Mid-level heights will not be extraordinary for the end of July, but high temperatures will still reach or exceed normal values (particularly along and north of the I-20 corridor where the subsidence will be maximized). When combined with unseasonably rich boundary layer moisture, a greater proportion of the region will meet/exceed heat advisory criteria. As a result, the advisory will expand at midday Saturday to include all but our southwesternmost counties. The advisory will likely need to be extended into Sunday, but with uncertainties about the arrival of a cold front and any associated precipitation, those details will be confirmed with a subsequent forecast package. A pattern shift will reposition the ridge meridianally through the Rockies and desert states of Mexico. This will introduce northwest flow into Texas that will persist throughout the upcoming week. A cold front embedded in the flow will surge into the Southern Plains on Sunday, likely initiating afternoon thunderstorms. Even if the front doesn't technically invade North Texas Sunday afternoon, associated outflow and additional convective initiation on these boundaries may occur south of the synoptic-scale wind shift. More widespread showers and storms are expected Sunday night and Monday as the front dives deep into Texas, bringing an end to our bout of heat. The Lone Star State will remain positioned between ridging in the West and troughing in the East, keeping milder temperatures and rain chances throughout the week. 25 && .AVIATION... /Issued 1235 AM CDT Fri Jul 30 2021/ /06z TAFs/ VFR will prevail with passing cirrus along with some diurnal cumulus around 5-6 kft. South winds will be rather light through the period around 5-8 kts. There may be some afternoon convective activity in Central Texas, but the expected isolated coverage does not currently warrant inclusion of VCSH/VCTS at the Waco TAF site. Depending on trends, this potential may be introduced later today. -Stalley && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 99 80 100 80 100 / 10 0 5 0 30 Waco 97 77 97 78 98 / 20 0 5 0 20 Paris 97 77 98 78 97 / 5 0 5 0 40 Denton 99 77 100 77 98 / 5 0 5 0 30 McKinney 98 78 98 78 97 / 5 0 5 0 30 Dallas 98 82 100 82 100 / 10 0 5 0 30 Terrell 96 77 97 77 97 / 10 0 5 0 20 Corsicana 96 77 97 78 97 / 10 0 5 0 20 Temple 96 74 97 76 98 / 20 5 10 0 20 Mineral Wells 96 74 98 75 97 / 10 0 5 0 30 && .FWD WATCHES/WARNINGS/ADVISORIES... Heat Advisory from noon to 7 PM CDT Saturday for TXZ091-100>102- 115>117-131>133-144-145-147-158>162-174-175. Heat Advisory from noon today to 7 PM CDT Saturday for TXZ092>095-103>107-118>123-134-135-146-148. &&
Hazardous weather outlook, Jul 30, 4:20 AM CDT, 2 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 420 AM CDT Fri Jul 30 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311100- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 420 AM CDT Fri Jul 30 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. A few thunderstorms will be possible this afternoon in Central Texas. Lightning and gusty winds will be the primary hazards. Afternoon heat index values will reach 105, particularly across North Central and East Texas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heat index values will exceed 105 across much of North and Central Texas Saturday and Sunday. Thunderstorm chances will return on Sunday and continue throughout much of the upcoming week. The most widespread storms are expected Sunday night into Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 7:38 PM CDT | Special Weather Statement | FWD | Robertson | 37 min |
| Jul 29, 7:54 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Robertson | 21 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.